# SDR QXEA200501366

- Difficulty date: October 24, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 15,740 hours, 227,114 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2127, NR 2 DC GENERATOR STAYED ILLUMINATED AFTER START-UP.  RECYCLED NR 2 DC GENERATOR OFF AND ON PER EMERGENCY CHECKLIST.  LIGHT WENT OUT.  OPERATED NORMAL FOR REMAINDER OF FLIGHT.  MAINTENANCE COMPLIED WITH FUNCTIONAL TEST OF THE DC GENERATORS IAW -8 AMM 24-31-00, PAGE 501-504.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
